List of citations in Numdam for : Duality theorems for Γ-extensions of algebraic number fields

Compositio Mathematica, Volume 55 (1985) no. 3, p. 333-381


Yamagishi, Masakazu

Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, p. 165-178

Horie, Kuniaki

Compositio Mathematica, Volume 74 (1990) no. 1, p. 1-14

Wingberg, Kay

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 4, p. 555-567

Nguyen-Quang-Do, Thong

Annales de l'Institut Fourier, Volume 36 (1986) no. 2, p. 27-46